Well-posed reduction formulas for the q-Kampé-de-Fériet function
By using the limiting case of Watson’s q-Whipple transformation as n → ∞, we investigate the transformations of the nonterminating q-Kampé-de-Fériet series. Further, new formulas for the transformations and well-posed reduction formulas are established for the basic Clausen hypergeometric series. Se...
Gespeichert in:
Datum: | 2010 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут математики НАН України
2010
|
Schriftenreihe: | Український математичний журнал |
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/166263 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Well-posed reduction formulas for the q-Kampé-de-Fériet function / W. Chu, W. Zhang // Український математичний журнал. — 2010. — Т. 62, № 11. — С. 1538–1554. — Бібліогр.: 10 назв. — англ. |